Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 328, NWS Jackson, MS

September 25, 2005Noxubee County, Mississippi

NWS Jackson, MS issued this tornado warning at Sep 25, 2005, 7:32 PM CDT for Noxubee County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2005, 7:32 PM CDT (00:32 UTC)
Expired
Sep 25, 2005, 8:17 PM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 93 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 6:50 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1241 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 260032
TORJAN
MSC103-260130-
/O.NEW.KJAN.TO.W.0328.050926T0032Z-050926T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
732 PM CDT SUN SEP 25 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 830 PM CDT

* AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  MACON...OR ABOUT 21 MILES EAST OF LOUISVILLE...MOVING EAST AT 30
  MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  MACON AND 6 MILES SOUTH OF BROOKSVILLE BY 740 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3302 8834 3301 8840 3301 8858 3299 8859
      3300 8878 3310 8876 3311 8875 3328 8873
      3328 8831

$$

GARRETT
3 follow-up statements
000 
WWUS54 KJAN 260048
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
748 PM CDT SUN SEP 25 2005

MSC103-260130-
/O.CON.KJAN.TO.W.0328.000000T0000Z-050926T0130Z/
NOXUBEE MS-
748 PM CDT SUN SEP 25 2005

...A TORNADO WARNING CONTINUES UNTIL 830 PM CDT FOR NOXUBEE COUNTY...

AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MACON...OR ABOUT
19 MILES SOUTH OF GOLDEN TRIANGLE AIRPORT...MOVING EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  PRAIRIE POINT BY 800 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3298 8834 3296 8880 3313 8863 3327 8855
      3328 8831

$$

GARRETT
000 
WWUS54 KJAN 260058
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
759 PM CDT SUN SEP 25 2005

MSC103-260130-
/O.CON.KJAN.TO.W.0328.000000T0000Z-050926T0130Z/
NOXUBEE MS-
759 PM CDT SUN SEP 25 2005

...A TORNADO WARNING CONTINUES UNTIL 830 PM CDT FOR EASTERN NOXUBEE
COUNTY...

AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 9 MILES SOUTHWEST OF
PRAIRIE POINT...OR ABOUT 21 MILES WEST OF ALICEVILLE...MOVING EAST AT
25 MPH.

THE TORNADO WILL BE NEAR...
  PRAIRIE POINT BY 810 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3298 8834 3298 8873 3310 8857 3325 8849
      3328 8831

$$

GARRETT
000 
WWUS54 KJAN 260117
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT SUN SEP 25 2005

MSC103-260126-
/O.CAN.KJAN.TO.W.0328.000000T0000Z-050926T0130Z/
NOXUBEE MS-
816 PM CDT SUN SEP 25 2005

...THE TORNADO WARNING FOR NOXUBEE COUNTY IS CANCELLED...

LAT...LON 3298 8834 3298 8873 3310 8857 3325 8849
      3328 8831

$$

GARRETT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 25, 5:00 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Sep 25, 5:00 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT SUN SEP 25 2005

.DISCUSSION...
ANOTHER BUSY AFTERNOON DEALING WITH THE EFFECTS OF RITA ACROSS OUR
CWA. LOOKS LIKE THE END OF THE MESS IS IN SIGHT FOR US THOUGH. RITA
NOW HAS MORE OF THE LOOK OF AN OPEN BAROCLINIC WAVE AS IT IS
WELL-PHASED WITH A DISTURBANCE IN THE STRONG WESTERLIES OVER THE
NORTHERN CONUS. THE LAST HURRAH FOR THIS WAVE OVER US IS THE TRAIL
OF SEVERE CONVECTION...CURRENTLY ONGOING...WHICH EXTENDS FROM
SOUTHWEST MS NORTHEAST IN A WIDE SWATH THROUGH THE GOLDEN TRIANGLE.
DESPITE GRADUALLY VEERING SURFACE WINDS AT TIMES...0-3 KM SRH LEVELS
REMAIN VERY HIGH (500-700 M2/S2) AND SEVERE STORMS WILL CONTINUE
UNTIL WE CAN COMPLETELY ERADICATE INSTABILITY...PUSH STORMS TO THE
EAST...OR GREATLY LESSEN THE SHEAR. I BELIEVE OUR SALVATION WILL BE
THE STORMS ADVECTING OFF TO THE NORTHEAST (COINCIDENT WITH RITAS
MOVEMENT) AND TO A LESSER DEGREE INSTABILITY WANING GRADUALLY THIS
EVENING. IN ANY EVENT...I EXPECT SEVERE WEATHER TO BE DONE WITH BY
THE EARLY MORNING HOURS...PERHAPS WAITING TILL AFTER MIDNIGHT IN THE
GOLDEN TRIANGLE (WHILE ENDING POINTS ELSEWHERE EARLIER).

FOR TOMORROW...ENOUGH DRY AIR (AT LEAST ALOFT) SHOULD ROTATE OVER
THE LOWER MISSISSIPPI VALLEY ON THE BACKSIDE OF RITA THAT OUR
CHANCES FOR RAIN WILL BE MINIMAL...AND THEN MAINLY CONFINED TO FAR
EAST AND SOUTHEAST MISSISSIPPI. TO GO ALONG WITH THE DRY WEATHER
WILL BE THE EXPECTED (AND NEEDED) FORECAST OF NO SEVERE WEATHER.
HEAT WILL RETURN THOUGH WITH PARTLY CLOUDY SKIES AND MAXIMUM TEMPS
ARE NOW EXPECTED TO TOP OUT IN THE LOW 90S. /BB/

GFS LOOKS ON TRACK KICKING REMNANTS OF RITA EAST OF FORECAST AREA
AHEAD OF A HEALTHY SHORTWAVE THAT SWINGS THIS WAY FROM THE ROCKIES.
SATELLITE PIX SHOW PRETTY GOOD CORRELATION BETWEEN MODEL
INITIALIZATION AND POSITION OF SHORTWAVE OVER THE WRN U.S. THIS
MORNING. THIS WAVE AND SURFACE TROUGH ASSOCIATED WITH REMNANTS OF
RITA DROP NEAR THE COAST BY MIDNIGHT MONDAY NIGHT. AIR MASS LOOKS
DRY TUE AND WED AS UPPER RIDGING AMPLIFIES. WEAK LOW LEVEL TROUGHING
HANGS JUST EAST OF AREA. WEAK CYCLONIC BEND NOTED IN VERY LIGHT LOW
LEVEL FLOW BUT LOW LEVEL FORCING LOOKS TOO WEAK TO OVERCOME DRYING
OR MID LEVEL SUBSIDENCE SO WILL KEEP FORECAST DRY. MODERATE TEMPS
CONTINUE. A MORE NOTICEABLE CHANGE SHOULD BE HUMIDITY LEVELS AS
DRIER DEWPOINTS ARE ADVECTED THIS WAY.

THE COLD FRONT FORECAST TO PUSH THROUGH WED NIGHT/THURSDAY TIME
FRAME WILL BE WEAK AS FAR AS PRESSURE GRADIENTS GO AS IT MOVES INTO
RELATIVELY HIGH SURFACE PRESSURE. HOWEVER BOUNDARY MUCH MORE
VIGOROUS IN RESPECT TO TEMP CONTRAST ACROSS THE SYSTEM. DEEP COLD
POOL BEHIND THE BOUNDARY SHOULD PUSH IT RAPIDLY THROUGH THE FORECAST
AREA AND USHER SIGNIFICANTLY COOLER AND DRIER AIR MASS INTO THE
LOWER MS RIVER VALLEY. MOISTURE ASSOCIATED WITH THE FRONT WILL BE
POST FRONTAL AND IN AREA OF WEAK ISENTROPIC LIFT. MOISTURE FIELD
LOOKS SHALLOW AT THIS TIME SO EFFECTS SHOULD BE LIMITED TO BRIEF
INCREASE IN CLOUD COVER. WONT GET EXCITED YET BUT GFS SHOWING ZERO
DEGREES AT 850 MB NRN MS THURSDAY EVENING AND SURFACE DEWPOINTS IN
THE 30S AT MOST LOCATIONS FRIDAY. FORECAST WILL REFLECT MORE
MODERATE MOS GUIDANCE FOR NOW ALTHOUGH WILL GO SLIGHTLY LOWER THAN
MOS CONSIDERING DEEP TROUGH THAT WILL DROP INTO ERN U.S. STATES.
NEXT SHORTWAVE APPROACHING THIS WEEKEND FOR POSSIBLE RETURN OF RAIN
CHANCES BY SUNDAY. EXTENDED KEPT DRY FOR NOW DUE TO MODEL TIMING
ISSUES AND STRENGTH OF RIDGING THAT WILL HAVE TO BE OVERCOME. /LB/

&&

.FIRE WEATHER...
DRY WEATHER ACROSS THE AREA BY MID WEEK WILL CONTINUE THROUGH THE
WEEKEND. VIGOROUS COLD/DRY AIR ADVECTION THAT WILL OCCUR BEHIND THE
FRONT THURSDAY WILL ENHANCE ANY FIRE DANGER ISSUES THAT PERSIST OVER
AREAS THAT DO NOT GET A GOOD DOUSING FROM THE REMNANTS OF
RITA...PARTICULARLY SERN ZONES. /LB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  93  68  86 /  60  20  10   0
MERIDIAN      72  92  67  88 /  90  40  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...TORNADO WATCH UNTIL 8 PM SUNDAY FOR MSZ026-MSZ027-MSZ028-MSZ029-
     MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-MSZ037-MSZ038-MSZ039-
     MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-
     MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-
     MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-
     MSZ066-MSZ072-MSZ073-MSZ074.

     LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
     MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-
     MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-MSZ041-
     MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-
     MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-
     MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-
     MSZ066-MSZ072-MSZ073-MSZ074.

     FLASH FLOOD WATCH UNTIL 5 AM MONDAY FOR MSZ026-MSZ027-MSZ028-
     MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-MSZ037-MSZ038-
     MSZ039-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-
     MSZ050-MSZ051-MSZ052.

LA...LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.

&&

50/03
Hazardous weather outlook, Sep 25, 5:04 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT SUN SEP 25 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
262204-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
504 PM CDT SUN SEP 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING
ACROSS CENTRAL AND NORTHEAST PORTIONS OF MISSISSIPPI...INCLUDING
THE JACKSON METRO AREA...MERIDIAN...AND THE GOLDEN TRIANGLE.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS SAME
TIME ALONG AND SOUTH OF A WINNSBORO LOUISIANA...TO ROLLING
FORK...TO GRENADA LINE.

THE REMNANTS OF HURRICANE RITA WILL CONTINUE TO PULL OFF TO THE
NORTHEAST TONIGHT...BUT A BAND OF SHOWERS AND THUNDERSTORMS WILL
EXTEND SOUTH FROM THE CENTER OF RITA SOUTH ACROSS MUCH OF
MISSISSIPPI THIS EVENING. SOME OF THESE THUNDERSTORMS WILL BE
SEVERE AND HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND
ISOLATED TORNADOES. THE GREATEST RISK FOR TORNADIC THUNDERSTORMS
THIS EVENING WILL EXTEND FROM THE JACKSON METRO AREA NORTHEAST TO
COLUMBUS AND EAST TO MERIDIAN.

THE BAND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO PIVOT
NORTHEAST OF MOST OF THE FORECAST AREA AFTER MIDNIGHT
TONIGHT...WITH ANY LINGERING THUNDERSTORMS AFTER THIS TIME
EXPECTED TO BE SUB SEVERE.

SEVERE WEATHER IS NOT ANTICIPATED TOMORROW AS THE REMNANTS OF
RITA...AND ITS ASSOCIATED THUNDERSTORMS...MOVE OFF TO THE NORTH
AND EAST.

...FLOODING...
THUNDERSTORMS LINGERING THIS EVENING ACROSS CENTRAL AND SOUTHERN
MISSISSIPPI WILL PRODUCE TORRENTIAL DOWNPOURS AND DROP COPIOUS
AMOUNTS OF RAIN IN A SHORT AMOUNT OF TIME. ADDITIONAL RAIN
AMOUNTS OVERNIGHT OF 2 TO 3 INCHES ARE POSSIBLE ALONG THE I-55
AND I-20 CORRIDORS NORTH AND EAST OF JACKSON. SUCH AMOUNTS IN THE
LATTER AREAS COULD GENERATE FLASH FLOODING. DOWNPOURS ELSEWHERE
IN THE CWA ARE EXPECTED TO GENERATE ONLY MINOR PONDING WATER
PROBLEMS AT WORST.

...NON PRECIPITATION...
WINDS WILL CONTINUE TO GRADUALLY DIE DOWN THIS EVENING AS THE
REMNANTS OF HURRICANE RITA MOVES OFF TO THE NORTH AND
EAST...WEAKENING AS IT DOES SO. HOWEVER...EXPECT WIND GUSTS OVER
20 MPH AT TIMES INTO THE EARLY MORNING HOURS OVER THE REGION WITH
A FEW GUSTS THIS EVENING EVEN MEASURING UP TO 30 MPH ACROSS THE
GOLDEN TRIANGLE AREA.

THESE EXPECTED WIND SPEEDS WILL REMAIN BELOW ADVISORY CRITERIA
TONIGHT...AND WILL BE WELL BELOW CRITERIA TOMORROW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS
AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NEEDED THIS EVENING. OTHERWISE...ACTIVATION
SHOULD NOT BE NEEDED MONDAY THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Sep 25, 6:06 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TORNADO          3 N MARION              32.47N 88.65W
09/25/2005                   LAUDERDALE         MS   EMERGENCY MNGR

            A TORNADO WAS ON THE GROUND AT THE INTERSECTION OF
            LIZELIA ROAD AND PONTA HILLS ROAD REPORTED BY THE
            LAUDERDALE EMA. ONE MOBILE HOME REPORTED TOPPLED OVER ON
            HAMN ROAD JUST WEST OF NORTHEAST HIGH SCHOOL.

&&

WESTER
Local storm report, Sep 25, 6:34 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TORNADO          PELAHATCHIE             32.32N 89.80W
09/25/2005                   RANKIN             MS   AMATEUR RADIO

            THREE TRAINED SPOTTERS REPORTED A TORNADO ON THE GROUND
            NEAR PELAHATCHIE IN THE WATERS COMMUNITY MOVING EAST
            NORTHEAST. TREES DOWN AND DEBRIS REPORTED.

&&

WESTER
Local storm report, Sep 25, 6:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TORNADO          CARTHAGE                32.74N 89.53W
09/25/2005                   LEAKE              MS   EMERGENCY MNGR

            TREES REPORTED DOWN ON NORTH JORDAN ROAD AND NORTH PEARL
            ROAD. DAMAGE WAS REPORTED TO OUTBUILDINGS. THE AIRPORT
            HANGER WAS DAMAGED, ALONG WITH 3 AIRCRAFT. ONE MOBILE
            HOME ON GOSHEN ROAD JUST NORTHEAST OF CARTHAGE HAD MINOR
            DAMAGE.

&&

WESTER
Special weather statement, Sep 25, 6:55 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CDT SUN SEP 25 2005

MSZ030>033-037>039-043>046-048>052-054>058-260600-
ATTALA MS-CHOCTAW MS-CLARKE MS-CLAY MS-COPIAH MS-
HINDS MS-JASPER MS-KEMPER MS-LAUDERDALE MS-LEAKE MS-
LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
OKTIBBEHA MS-RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-
WINSTON MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO
WATCH 820 AND HAS ISSUED TORNADO WATCH 821 UNTIL 1 AM CDT FOR THE
FOLLOWING AREAS

IN MISSISSIPPI THE NEW WATCH INCLUDES 21 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 LEAKE                 MADISON
RANKIN                SCOTT                 SIMPSON
SMITH

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

THIS INCLUDES THE CITIES OF...ACKERMAN...BAY SPRINGS...BRANDON...
BROOKSVILLE...CANTON...CARTHAGE...COLUMBUS...CONEHATTA...
CRYSTAL SPRINGS...DE KALB...DECATUR...FOREST...HAZLEHURST...
HEIDELBERG...JACKSON...KOSCIUSKO...LOUISVILLE...MACON...MADISON...
MAGEE...MENDENHALL...MERIDIAN...MORTON...NEWTON...PEARL...
PEARL RIVER...PHILADELPHIA...QUITMAN...RALEIGH...RICHLAND...
RIDGELAND...SCOOBA...SHUBUTA...STARKVILLE...STONEWALL...
TAYLORSVILLE...UNION...WEIR...WESSON AND WEST POINT.

MSZ026>029-036-042-047-053-059>066-072>074-260100-
ADAMS MS-CARROLL MS-CLAIBORNE MS-COVINGTON MS-
FORREST MS-FRANKLIN MS-GRENADA MS-HOLMES MS-
JEFFERSON MS-JEFFERSON DAVIS MS-JONES MS-LAMAR MS-
LAWRENCE MS-LINCOLN MS-MARION MS-MONTGOMERY MS-
WARREN MS-WEBSTER MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 820 FOR
THE FOLLOWING AREAS

IN MISSISSIPPI THIS CANCELS 19 COUNTIES

IN CENTRAL MISSISSIPPI

HOLMES                YAZOO

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               MONTGOMERY
WEBSTER

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...BASSFIELD...BROOKHAVEN...BUDE...
CARROLLTON...COLLINS...COLUMBIA...DURANT...EUPORA...FAYETTE...
GOODMAN...GRENADA...HATTIESBURG...LAUREL...LEXINGTON...
LUMBERTON...MABEN...MATHISTON...MEADVILLE...MONTICELLO...
MOUNT OLIVE...NATCHEZ...NEW HEBRON...NORTH CARROLLTON...PICKENS...
PORT GIBSON...PRENTISS...PURVIS...ROXIE...TCHULA...VAIDEN...
VICKSBURG...WEST HATTIESBURG...WINONA AND YAZOO CITY.
Local storm report, Sep 25, 7:03 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     2 E MCCOOL              33.20N 89.31W
09/25/2005                   ATTALA             MS   EMERGENCY MNGR

            ONE TREE DOWN OFF OF HIGHWAY 12 EAST ON ATTALA ROAD 2101.

0600 PM     TSTM WND DMG     ETHEL                   33.12N 89.46W
09/25/2005                   ATTALA             MS   EMERGENCY MNGR

            ONE TREE REPORTED DOWN ON A POWER LINE ON HIGWAY 12 EAST
            PAST HILLTOP GROCERY IN ETHEL.

&&

WESTER
Special weather statement, Sep 25, 7:22 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
722 PM CDT SUN SEP 25 2005

MSZ032-037-260130-
ATTALA MS-CHOCTAW MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 821 FOR
THE FOLLOWING AREAS

IN MISSISSIPPI THIS CANCELS 2 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW

THIS INCLUDES THE CITIES OF...ACKERMAN...KOSCIUSKO AND WEIR.

MSZ030>031-033-038>039-043>046-048>052-054>058-260600-
CLARKE MS-CLAY MS-COPIAH MS-HINDS MS-JASPER MS-
KEMPER MS-LAUDERDALE MS-LEAKE MS-LOWNDES MS-MADISON MS-
NESHOBA MS-NEWTON MS-NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-
SCOTT MS-SIMPSON MS-SMITH MS-WINSTON MS-

TORNADO WATCH NUMBER 821 REMAINS VALID UNTIL 1 AM CDT FOR THE
FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 19 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                HINDS                 LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

THIS INCLUDES THE CITIES OF...BAY SPRINGS...BRANDON...
BROOKSVILLE...CANTON...CARTHAGE...COLUMBUS...CONEHATTA...
CRYSTAL SPRINGS...DE KALB...DECATUR...FOREST...HAZLEHURST...
HEIDELBERG...JACKSON...LOUISVILLE...MACON...MADISON...MAGEE...
MENDENHALL...MERIDIAN...MORTON...NEWTON...PEARL...PEARL RIVER...
PHILADELPHIA...QUITMAN...RALEIGH...RICHLAND...RIDGELAND...
SCOOBA...SHUBUTA...STARKVILLE...STONEWALL...TAYLORSVILLE...
UNION...WESSON AND WEST POINT.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:04 PM CDTFlash Flood WarningJANHinds, Rankin4 hr
Sep 25, 7:12 PM CDTTornado WarningJANLowndes39 min
Sep 25, 7:18 PM CDTTornado WarningJANClarke57 min
Sep 25, 7:27 PM CDTTornado WarningJANJasper18 min
Sep 25, 8:16 PM CDTTornado WarningJANClarke25 min
Sep 25, 9:50 PM CDTTornado WarningJANClarke40 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.